Leader

Leader Children's Ibuprofen Liquid, Berry, 4oz 096295131635A365

Compared to the active ingredients in Children's Motrin!Lasts up to 8 hours!For ages 2-11 yearsBerry FlavoredSuggested Use: N/AActive Ingredients: Ibuprofen 100mgInactive Ingredients: N/AOther Ingredients: N/A